MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3245
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.  based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the patient had ineffective stimulation.Surgical intervention took place in which the lead was replaced with a different model and relocated for better coverage.Therapy was restored.

Brand Name
LAMITRODE 44C LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11004630
Report Number1627487-2020-48799
Device Sequence Number13670378
Product Code LGW
UDI-Device Identifier05414734406222
UDI-Public05414734406222
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2018
Device Model Number3245
Device Catalogue Number3245
Device Lot Number5664816
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight136